Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18268
Title: Strong stabilization of MIMO systems via unimodular interpolation in H-infinity
Authors: Saif, AWA
Gu, DW
Postlethwaite, I
First Published: 1-Apr-1998
Publisher: TAYLOR & FRANCIS LTD
Citation: INTERNATIONAL JOURNAL OF CONTROL, 1998, 69 (6), pp. 797-818
DOI Link: 10.1080/002071798222550
ISSN: 0020-7179
Links: http://hdl.handle.net/2381/18268
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.